Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Two remarks on Heisenberg's theory of isotropic turbulence

Author: William H. Reid
Journal: Quart. Appl. Math. 14 (1956), 201-205
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/79453
MathSciNet review: 79453
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Agostini and J. Bass, Les théories de la turbulence, Publ. Sci. Tech. Ministère de l’Air, no. 237, Tech. Ministère de l’Air, Paris, 1950 (French). MR 0035580
  • [2] G. K. Batchelor, The theory of homogeneous turbulence, Cambridge Monographs on Mechanics and Applied Mathematics, Cambridge at the University Press, 1953. MR 0052268
  • [3] W. Heisenberg, Zur statistischen Theorie der Turbulenz, Z. Physik 124 (1948), 628–657 (German). MR 0030850
  • [4] W. Heisenberg, On the theory of statistical and isotropic turbulence, Proc. Roy. Soc. London. Ser. A. 195 (1948), 402–406. MR 0030851, https://doi.org/10.1098/rspa.1948.0127
  • [5] T. D. Lee, Note on the coefficient of eddy viscosity in isotropic turbulence, Phys. Rev. 77, 842-843 (1950)
  • [6] I. Proudman, A comparison of Heisenberg's spectrum of turbulence with experiment, Proc. Camb. Phil. Soc. 47, 158-176 (1951)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X

Additional Information

DOI: https://doi.org/10.1090/qam/79453
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society